MathSciNet Relay Station
MathSciNet bibliographic data
MR1500494 28A25 (26A42 28A20)
Camp, Burton H. Errata: "Lebesgue integrals containing a parameter, with applications'' [Trans. Amer. Math. Soc. 15 (1914), no. 1, 87–106; 1500967]. Trans. Amer. Math. Soc. 16 (1915), no. 4, 532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement